# SDR SIMA200616401

- Difficulty date: May 28, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSN - FLT 3953 - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT FOLLOWED AOM AND RETURNED TO MSN.  RAI LGEU.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
